# SDR DALA1031879853

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Cracked
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO BETWEEN STA.218 AND 237 JUST OTBD OF LT LONG 28. INTERCOSTAL HAS CORROSION AND CRACKED APPROX 1 IN.  DRILLED STOP HOLE IN INTERCOSTAL IN FWD CARGO STA 218-237 JUST OTBD OF LONG 28.  FABRICATED REPAIR DOUBLERS FROM .025" 7075T6.  IAW SRM 51-13-1, FIG 2.  TREATED & PRIME DOUBLERS IAW SRM 51-10-3.  NDT STOP HOLE FOR CRACK IAW NDT SPMM 06-10-01.001.  NO CRACK NOTED.  INSTALLED DOUBLERS IAW SRM 53-01, FIG 2, 53-30-2.19.
